Dry skin and spots

I was diagnosed with underactive thyroid almost 2 years ago. In last 6 months I've had my meds increased.

I've been getting dry skin all over which isnt too much of a problem but in recent months ive been getting painful spots on my face (mostly cheeks). Im 37 but feel like I'm reliving my teen years because of this. Its starting to get me down as it can flare up at any time and looks so bad.

Is this something others are suffering with? If so any tips?

1 Reply

oldestnewest
  • Welcome to the forum, Sarah.

    People can experience skin problems when they are under medicated. If you post your recent thyroid blood results with the lab ref ranges (the figures in brackets after your results) and say what dose and medication you are taking members will advise whether you are optimally medicated.

    Ask your GP to test ferritin, vitamin D, B12 and folate as hypothyroid patients are often deficient/low and these deficiencies can cause musculoskeletal pain, fatigue and low mood similar to hypothyroid symptoms. Post your results with the lab ref ranges and members will advise whether supplementation is required.

You may also like...